# SDR SWIA2018091845086

- Difficulty date: July 30, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 31,780 hours, 22,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE (1) FASTENER HOLE AT RBL 7.50 BELOW WL79.50 IN STIFFENER ANGLE. (C-CHECK) RO: 09/14/2018. PERFORMED REPAIR OF DAMAGED ANGLE IAW REO.
